# SDR YENA202402060243

- Difficulty date: January 25, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,608 hours, 1,806 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,608 hours, 1,806 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#778, LAS-BOS. (ETOPS) 'ENG 1 OIL CHIP DETECTED ON TAXI INTO GATE; UPON FURTHER T/S, ESN P770520 WAS FOUND WITH #3 SEAL CARBON NESTING. ENGINE REMOVED AND INSTALLATION WAS ACCOMPLISHED UNDER W/O 1309730 A/C OK FOR SERVICE. UPON FURTHER T/S IT WAS DETERMINED ESN P770520 TO HAVE CARBON SEAL #3 NESTING PER POWERPLANT ENGINEERING & P/W, #1 ENG REQUIRES REPLACEMENT. THIS WAS ACCOMPLISHED UNDER WO 1309730 A/C OK FOR SERVICE.'
